BibTeX record journals/siamcomp/AlonN06

download as .bib file

@article{DBLP:journals/siamcomp/AlonN06,
  author    = {Noga Alon and
               Assaf Naor},
  title     = {Approximating the Cut-Norm via Grothendieck's Inequality},
  journal   = {{SIAM} J. Comput.},
  volume    = {35},
  number    = {4},
  pages     = {787--803},
  year      = {2006},
  url       = {http://dx.doi.org/10.1137/S0097539704441629},
  doi       = {10.1137/S0097539704441629},
  timestamp = {Mon, 12 Sep 2011 16:10:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/AlonN06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}